Commentarii Mathematici Helvetici


Full-Text PDF (297 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 4, 2002, pp. 746–766
DOI: 10.1007/PL00012440

Published online: 2002-12-31

The topology at infinity of Coxeter groups and buildings

Michael W. Davis[1] and John Meier[2]

(1) Ohio State University, Columbus, USA
(2) Lafayette College, Easton, USA

No abstract available for this article.

No keywords available for this article.

Davis Michael, Meier John: The topology at infinity of Coxeter groups and buildings. Comment. Math. Helv. 77 (2002), 746-766. doi: 10.1007/PL00012440